# SDR SWAA2024022749559

- Difficulty date: February 6, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 33,454 hours, 15,850 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 424 COWL ASSY - FAN - #2 ENGINE OUTBOARD INTERCOSTAL CRACKED JUST BELOW SERVICE DOOR.<[01] REMOVED AND INSTALLED NEW INTERCOSTAL PER SRM 51-10-02
